# SDR ASAA2013072995700

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,932 hours, 8,047 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8401D
- Condition: Overheated
- Location: Ee Bay
- Part time: 25,932 hours, 8,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FOUR HOURS INTO FLT, LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, TURNED OFF FOR 5 MIN AND THEN BACK ON IAW THE QHR.  AT THIS TIME OVERHEAT LIGHT ON IAW THE QRH. AT THIS TIME OVERHEAT LIGHT REMAINS OFF.  ACFT GROUNDED.  CHECKED WINDOW AND SENSOR RESISTANCE IAW 30-41-21, BOTH CHECKED NORMAL.  PERFORMED M322 INSTALL TEST REF STEP F 3041-11.  SYS CKS NORMAL.  PERFORMED LT SIDE WHC OPS TEST 30-41-11.  CONTROLLER REPLACED PRECAUTIONARY.  NO HISTORY. WD 30-41-11.
